# SDR USAA2012090700014

- Difficulty date: August 30, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 83,272 hours, 28,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004145
- Part serial: A10224
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DISBONDING ON UPPER TRAILING EDGE SURFACE OF NR 3 SLAT AT INBOARD CORNER.  REPAIRED NR 3 SLAT UPPER SURFACE IAW B757 SRM 51-70-10 & TYPICAL REPAIR TR-757-5130-10-0058.
